# SDR DALA2019080624626

- Difficulty date: August 1, 2019
- Submitted: August 6, 2019
- Operation: Air carrier
- Aircraft: N6711M
- Make and model: Boeing 757232
- Aircraft serial: 30483
- Aircraft time: 63,169 hours, 23,407 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Fitting
- Condition: Corroded
- Location: Bs 1383-1540
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION OUT OF LIMITS ON LOWER CARGO TIE-DOWN FITTING FROM BS 1383 AND 1540 PROJECTION S-27R AT AFT CARGO COMP.  THE TIE-DOWN FITTING FROM BS 1383 AND BS 1540 PROJECTION S-27R AT AFT CARGO COMP. WERE REPLACED PER B757-200 SRM (1201582).
